| Catalog Number |
6002-710-000 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance software, the displayed location of the instruments during navigation was inaccurate.The instruments were shown to be moving up and down on the patient when the surgeon was holding it still and there was no patient movement.This resulted in continuous instrument re-registration and a surgical delay of over 10 minutes.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description